# SDR DALA2018030501370

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 69,803 hours, 21,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Exposed
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATED THAT THE R4 DOOR IS SHOWING THE LANYARD FROM SLIDE AREA.  ALL INDICATIONS IN FLIGHT DECK CHECKED NORMAL. INSPECTED AND SECURED THE DOOR SLIDE LANYARD IAW AMM 52-11.
